# SDR KCSA2024081922

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 120,528 hours, 24,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Ground Damage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLED FORWARD AFTER ENGINE START STRIKING VAN CAUSING DAMAGE AIRCRAFT RIGHT. AIRCRAFT DAMAGE INSPECTED, REPAIRED, AND LEAK CHECKED IAW E-52 #11533, DWG 52302402-1, 53302408-1 REV OR AND AMM 21-31-00 B747-400 REFERENCE M44 JOB CONTINUATION FORM FOR ADDITIONAL WORK ACCOMPLISHED. AIRCRAFT OK TO RETURN TO SERVICE.
